# SDR FDEA202412061778

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 76,645 hours, 30,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM SLIDE ON LEFT ENTRY DOOR.  RETURNED DOOR FROM MEL CONFIGURATION. REFITTED SLIDE COVER.REMOVED AND   STOWED SLIDE SAFETY PIN. REMOVED DOOR ASSIST BOTTLE SAFETY DEVICES.   ROPERLYCONFIGURED GIRT BAR, AND OPERATED DOOR ARMING/DISARMING MOVEMENT   OVER TWO DOZEN TIMES WITHOUT A DEFECT. ALL DOOR OPERATIONS, THE   ARMING/DISARMING FUNCTION, GIRT BAR ACTUATION, THE ARMING LIGHT, AND THE CABIN   LIGHT ACTIVATION ALL OPERATE NORMALLY WITH NO DEFECTS. MEL ITEM  RESTORED.
